A small maximal sidon set

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We construct a Sidon set A ⊂ [1, N] which has ≪(N log N)1/3 elements and which is maximal in the sense that the inclusion of any other integer from [1, N] destroys the Sidon property.

Original languageEnglish
Pages (from-to)55-58
Number of pages4
JournalRamanujan Journal
Volume2
Issue number1-2
Publication statusPublished - Dec 1 1998

    Fingerprint

Keywords

  • Sidon set

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this